# SDR REXA2022060601020

- Difficulty date: March 25, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319.70 FRAME CORRODED AT STR 18L. BLENDED CORROSION, DIMENSIONS AS FOLLOWS: 2.3"X1.45"X.004" DEEP.	FOUND TO BE WITHIN LIMITS IAW CRJ900 SRM 53-21-23.
